RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1077–1086 (Mi de9975)  

Partial Differential Equations

An estimate for the increment of the spectral function of the Schrödinger operator with a potential satisfying a Kato-type condition

L. V. Kritskov

Lomonosov Moscow State University

Full text: PDF file (1379 kB)

English version:
Differential Equations, 1999, 35:8, 1087–1097

Bibliographic databases:
UDC: 517.984.5
Received: 17.03.1998

Citation: L. V. Kritskov, “An estimate for the increment of the spectral function of the Schrödinger operator with a potential satisfying a Kato-type condition”, Differ. Uravn., 35:8 (1999), 1077–1086; Differ. Equ., 35:8 (1999), 1087–1097

Citation in format AMSBIB
\Bibitem{Kri99}
\by L.~V.~Kritskov
\paper An estimate for the increment of the spectral function of the Schr\"odinger operator with a potential satisfying a Kato-type condition
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1077--1086
\mathnet{http://mi.mathnet.ru/de9975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741631}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1087--1097


Linking options:
  • http://mi.mathnet.ru/eng/de9975
  • http://mi.mathnet.ru/eng/de/v35/i8/p1077

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019